Medication…Metformin and Clomid

My new curse words:  Metformin and Clomid.  I can not believe how awful I feel on this crap.  I KNOW that I am supposed to be happy and grateful that there is something out there that may get us to G faster….but these side effects are so insane.  This morning, The One and I bd’d and my mood was amazing.  Could not ask for better moments than when I am with him.  Now, less than an hour later I totally hate the freaking world and feel like I want to scream and cry and go to bed.  Ok, I am actually crying right now, just don’t ask me why because I dont have an answer.

I am starving but I dont even know what the heck to eat because no matter what I seem to eat, it goes RIGHT through me.  Not to mention the stabbing pains I get in my stomach.  I am relatively sure that I should avoid carbs and sugars so that means no pancakes, no toast, no waffles, no cereal etc.  OK!!!  REALLY?????  Im Italian!  I need carbs like I need rosary beads.  HELLO!

I dont even want to write this, I just want to go grab my mailman and punch his face.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s